Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Remarks on global asymptotic stability of certain quasilinear differential equations


Author: James S. W. Wong
Journal: Proc. Amer. Math. Soc. 17 (1966), 815-818
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1966-0193330-2
MathSciNet review: 0193330
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0193330-2
Article copyright: © Copyright 1966 American Mathematical Society